Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
aishu

beta blockers for facial flushing

Recommended Posts

i have very bad facial flushing after my accutane treatment. i think my last option is beta blockers. i'm scared though because i'm only 20 and i'm using heart medication????? although, i can't live with the flushing any longer. if anyone has the same issue or has tried b-blockers, please let me know if it's the right thing to do. i really need your advice, so please answer. thankyou so much!

Share this post


Link to post
Share on other sites

12 ppl read this and no response???? how come?? please add a reply---i really need the advice--anything would help

Share this post


Link to post
Share on other sites

I suffer from flushing, now after taking a course of accutane as well. I'm currently taking Lyrica to control my flushing and it's kind of working. I can't take beta blockers since my blood pressure is already so low.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×